You are here:

Birth Control/I went off of my Depo


My last Depo shot was scheduled for early December. I haven't had a period yet, which I understand to be normal. My problem is I have been PMSing for the last month. My cramps have been steadily getting worse and worse without letting up. I am completely exhausted all the time. My moods have been so bad that I can't even stand to be around other people because I'm so irritable. I've taken a pregnancy test and it came back negative. I know if I could just start, things would be so much better. What should I do?

Dear Michelle, You must go to your doctor and find out what you can do about this situation. Are you saying that you didn't get the last shot in December? I couldn't quite figure out what you were saying. So you don't think you could be pregnant? Please email me at and update me. Looking forward to hearing from you.

Diane Cheryl

Birth Control

All Answers

Answers by Expert:

Ask Experts


Diane Cheryl


I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at if you would like to know more information about your situation or if I am "Maxed OUT".


I have almost 25 years of experience in counseling women about birth control and family planning.

Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 All rights reserved.